FREE DELIVERY ON ORDERS OVER $50

Alka-Seltzer Plus Maximum Strength Cold & Flu Power Max Gels Day + Night

$11.79

24 CT24 CT

Details
See all Alka-Seltzer products >
Alka-Seltzer Plus Maximum Strength Cold & Flu Power Max Gels Day + Night
24 CT, .15 lbs. Item # 441208
HSA/FSA Eligible

When you need daytime and nighttime relief from your cold and flu symptoms – so you can tackle the next day – turn to Alka-Seltzer Plus Maximum Strength Day & Night Cold & Flu PowerMax Gels for concentrated power in a 25% smaller pill*. In one convenient package you get daytime & nighttime cold and flu symptom relief from: Nasal Congestion, Cough, Headache & Body Ache, Sore Throat, Sinus Pressure, Fever, and Runny Nose. Than Alka-Seltzer Plus Cold & Flu Liquid Gels

*25% smaller than original liquid gel: Alka-Seltzer Plus Maximum Strength Cold & Flu PowerMax Gels have a concentrated formula to provide powerful fast relief
Provides powerful maximum day time relief of cough, nasal congestion, headache & body ache, sore throat, and sinus pressure
Provides powerful nighttime relief of cough, nasal congestion, headache & body ache, runny nose & sore throat
Each box containing 24 liquid gels, 1 dose (2 Liquid gesl)
Use as directed
Is the information in this section helpful? Yes / No

Overview

See More: Mod 1
Shop More from Alka-Seltzer Plus
Alka-Seltzer Plus Severe Night Cold PowerFast Fizz Lemon Effervescent Tablets, 20ct Alka-Seltzer Plus Maximum Strength Cough, Mucus & Congestion PowerMax Liquid Gels, 24ct
Alka-Seltzer Plus Severe Night Cold PowerFast Fizz Lemon Effervescent Tablets, 20ct Alka-Seltzer Plus Maximum Strength Cough, Mucus & Congestion PowerMax Liquid Gels, 24ct Alka-Seltzer Plus Maximum Strength PowerMax Severe Sinus, Allergy & Cough Liquid Gels, 24ct Alka-Seltzer Plus Maximum Strength PowerMax Cold & Flu Day + Night Liquid Gels, 36ct
Nasal Congestion & Sinus Pressure
Headache & Body Ache
Cough
Sore Throat
Fever
Runny Nose & Sneezing
Night only
Itchy Eyes & Throat
Night only
Mucus
Alka-Seltzer Plus Severe Night Cold PowerFast Fizz Lemon Effervescent Tablets, 20ct Alka-Seltzer Plus Maximum Strength Cough, Mucus & Congestion PowerMax Liquid Gels, 24ct
Alka-Seltzer Plus Severe Night Cold PowerFast Fizz Lemon Effervescent Tablets, 20ct Alka-Seltzer Plus Maximum Strength Cough, Mucus & Congestion PowerMax Liquid Gels, 24ct Alka-Seltzer Plus Maximum Strength PowerMax Severe Sinus, Allergy & Cough Liquid Gels, 24ct Alka-Seltzer Plus Maximum Strength PowerMax Cold & Flu Day + Night Liquid Gels, 36ct
Nasal Congestion & Sinus Pressure
Headache & Body Ache
Cough
Sore Throat
Fever
Runny Nose & Sneezing
Night only
Itchy Eyes & Throat
Night only
Mucus
The information above is powered by Webcollage
Ingredients
Active: Acetaminophen 325 mg (Pain reliever/Fever reducer), Chlorpheniramine Maleate 2 mg (Antihistamine), Dextromethorphan Hydrobromide 10 mg (Cough suppressant), Phenylephrine Hydrochloride 5 mg (Nasal decongestant)

D&C red #33, FD&C blue #1, gelatin, glycerin, lecithin, medium chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide

Directions
Do not take more than the recommended dose. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. Children under 12 years: do not use

Warnings
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take, More than 4,000 mg of acetaminophen in 24 hours With other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product

PRESCRIPTIONS
SPECIALTY PHARMACY
SERVICE & CARE
OVER THE COUNTER
SUPPLEMENTS
SKINCARE
PERSONAL CARE
RESOURCES

Get started with Local Health

Skip to content